# SDR DALA2025043003311

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 94,108 hours, 18,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT "RUNNING MAN" OVERHEAD SIGN AT ROW 20 IS MISSING. MAINTENANCE ROBBED A REPLACEMENT SIGN FROM A/C 1702 AND INSTALLED AT ROW 20. OPERATIONAL CHECK WAS GOOD. WORK DONE PER B767 AMM 33-22. (LP #6862734)
